# SDR CALA2014030700293

- Difficulty date: March 7, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 48,011 hours, 16,898 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1122
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT STATION 500A BETWEEN STRINGER 8R & STRINGER 9R IN CABIN CRACK CONFIRMED WITH MFEC AT AIR CONDITIONING BRACKET INBD RIVET.  REPAIRED FRAME AT STATION 500A BETWEEN STRINGER 8R & STRINGER 9R IAW EA 5310-04716 REF FIG 3.
